RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 6, Pages 48–53 (Mi ivm9122)  

This article is cited in 2 scientific papers (total in 2 papers)

Tori in simple Lie pencils

N. A. Koreshkov

Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We prove existence of maximal torus in any simple Lie pencil over an algebraically closed field.

Keywords: Lie pencil, maximal torus.

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:6, 40–44

Bibliographic databases:

UDC: 512.554
Received: 02.12.2014

Citation: N. A. Koreshkov, “Tori in simple Lie pencils”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 6, 48–53; Russian Math. (Iz. VUZ), 60:6 (2016), 40–44

Citation in format AMSBIB
\Bibitem{Kor16}
\by N.~A.~Koreshkov
\paper Tori in simple Lie pencils
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 6
\pages 48--53
\mathnet{http://mi.mathnet.ru/ivm9122}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 6
\pages 40--44
\crossref{https://doi.org/10.3103/S1066369X16060050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409300600005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971251171}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9122
  • http://mi.mathnet.ru/eng/ivm/y2016/i6/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Koreshkov, “Symmetrical simple Lie sheaves of rank 1”, Siberian Math. J., 57:3 (2016), 513–518  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. N. A. Koreshkov, “Inner derivations of simple Lie pencils of rank $1$”, Russian Math. (Iz. VUZ), 61:4 (2017), 11–17  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:65
    Full text:13
    References:31
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021